Please use this identifier to cite or link to this item: https://doi.org/10.15480/882.233
Fulltext available Open Access
Title: On the stability of evolution Galerkin schemes applied to a two-dimensional wave equation system
Language: English
Authors: Medviďová-Lukáčová, Mária 
Warnecke, Gerald 
Zahaykah, Yousef 
Keywords: hyperbolic systems;wave equation;evolution Galerkin schemes;discrete Fourier transformation;amplification matrix;CFL condition
Issue Date: Mar-2006
Source: SIAM Journal on Numerical Analysis
Abstract (english): 
The subject of the paper is the analysis of stability of the evolution Galerkin (EG) methods for the two-dimensional wave equation system. We apply von Neumann analysis and use the Fourier transformation to estimate the stability limits of both the first and the second order EG methods.
URI: http://tubdok.tub.tuhh.de/handle/11420/235
DOI: 10.15480/882.233
Institute: Mathematik E-10 
Document Type: Article
License: In Copyright In Copyright
Part of Series: Preprints des Institutes für Mathematik 
Volume number: 98
Appears in Collections:Publications with fulltext

Files in This Item:
File Description SizeFormat
rep98.pdf11,24 MBAdobe PDFView/Open
Thumbnail
Show full item record

Page view(s)

375
Last Week
1
Last month
8
checked on Jun 27, 2022

Download(s)

314
checked on Jun 27, 2022

Google ScholarTM

Check

Note about this record

Cite this record

Export

Items in TORE are protected by copyright, with all rights reserved, unless otherwise indicated.